On justifying subsidies to the performing arts
Bibliographic Data
| ID | 23235536 |
|---|---|
| Authors | Austen-Smith David (Decision Sciences (United States), corresponding author) |
| Year | 1994 |
| Volume | 18 |
| Issue | 3 |
| Pages | 239-249 |
| Publication date | 1994-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Cultural Economics (JOURNAL) |
| Journal identifiers | ISSN: 0885-2545 • E-ISSN: 1573-6997 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/bf01080229 |
| OpenAlex | W1974458683 |
| Language | EN |
| Citations received | 4 |
| References cited | 8 |
Business · Cultural economics · Economics · Market economy · Political science · Public economics · Subsidy · The arts · Art History and Market Analysis · Cultural Industries and Urban Development · Law
| Citations per year | 0.22 |
|---|---|
| Citation span | 2008 - 2022 (15) |
| Highly cited | No |